# SDR CA140416001

- Difficulty date: April 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta A109S
- Engine: Pwc PW206C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Worn
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE CABIN LT DOOR OPENED IN FLIGHT.  THE CREW SLOWED THE ACFT DOWN AND CONTINUED WITH THE APPROACH AND LANDED SAFELY.  MAINTENANCE REMOVED AND INSPECTED THE DOOR, THE DOOR SAFETY LATCHING MECHANISM WAS REPLACED, THE DOOR WAS ALSO RE-ADJUSTED AND DOOR LOCK PINS ROATED 180 DEGREES FOR A TIGHTER FIT.  THE ACFT HAS BEEN RETURNED TO SERVICE.
